# SDR SWAA2023080474853

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 273 AFT POSITION DEFLECTION CONTROL RIB RT WING 2023-422532<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 AFT POSITION DEFLECTION CONTROL RIB RT WING IAW SRM B737-700 51-40-02 SRM 51-10-02 PARAGRAPH 9;[02] STEP 1 CORRECTED REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 AFT POSITION DEFLECTION CONTROL RIB RT WING IAW SRM B737-700 51-40-02 SRM 51-10-02 PARAGRAPH 9 AND MEASURE CRACK L=0.800 IN TOOL USED CALIPER S/N= 0033174 P/N=700-113-10 DUE DATE=12-MAR-24;[03] JOB COMPLETED.
